Volume 5, Issue 3 (Autumn 2001)                   2001, 5(3): 26-32 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Padisar P. cephalometric parameters in 12-17 year old students with normal occlusion. Journal of Inflammatory Diseases. 2001; 5 (3) :26-32
URL: http://journal.qums.ac.ir/article-1-467-en.html
Abstract:   (5761 Views)
This article has no abstract.
Full-Text [PDF 951 kb]   (1855 Downloads)    
Type of Study: Research | Subject: Dentisry

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Inflammatory Diseases

Designed & Developed by : Yektaweb